Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 154, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 2:19 PM CDT for 6 counties in Arkansas; 7 counties in Oklahoma. It was in force for 41 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 2:19 PM CDT (19:19 UTC)
- Expired
- Jul 23, 2014, 3:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 2:35 PM CDT | HAIL 0.88 | Ozark, AR | |
| Jul 23, 2:39 PM CDT | TSTM WND DMG | 2 N Van Buren, AR | LARGE BRANCHES AND TREES DOWN. MONOR DAMAGE TO HOMES. ESTIMATED 70 MPH. |
| Jul 23, 2:45 PM CDT | TSTM WND DMG | Fort Smith, AR | TREES AND POWER LINES BLOWN DOWN ON NORTH B STREET |
| Jul 23, 2:45 PM CDT | TSTM WND DMG | Van Buren, AR | WINDOWS BLOWN OUT IN DOWNTOWN VAN BUREN. |
| Jul 23, 2:46 PM CDT | TSTM WND GST 65 | Roland, OK | |
| Jul 23, 2:47 PM CDT | TSTM WND DMG | Sallisaw, OK | SEVERAL TREES DOWN. |
| Jul 23, 2:49 PM CDT | TSTM WND GST 66 | Fort Smith, AR | THUNDERSTORM WIND GUSTS TO 66 MPH AT THE FORT SMITH REGIONAL AIPORT. |
| Jul 23, 2:50 PM CDT | TSTM WND DMG | 1 W Ozark, AR | 2 HOMES DAMAGED WEST OF OZARK. |
| Jul 23, 2:50 PM CDT | HAIL 1 | 1 E Ozark, AR | |
| Jul 23, 2:53 PM CDT | TSTM WND DMG | 2 S Ozark, AR | 24 INCH DIAMTER TREE DOWN OVER THE ROAD AT HIGHWAY 23 SOUTH AND HIGHWAY 96. |
| Jul 23, 2:57 PM CDT | TSTM WND DMG | 1 E Central City, AR | TREES SNAPPED AND UPROOTED... FENCE AND ROOF DAMAGE TO RESIDENTIAL HOMES... POWER OUT |
| Jul 23, 2:57 PM CDT | TSTM WND GST 78 | 1 E Central City, AR | TREES SNAPPED AND UPROOTED...ROOF DAMAGE TO HOMES. |
| Jul 23, 3:03 PM CDT | TSTM WND DMG | Fort Smith, AR | POWER LINES DOWN NEAR FORT SMITH REGIONAL AIRPORT. |
| Jul 23, 3:10 PM CDT | TSTM WND DMG | Fort Chaffee, AR | DAMAGE TO SEVERAL BUILDINGS. |
| Jul 23, 3:10 PM CDT | TSTM WND DMG | Fort Chaffee, AR | METAL BUILDING HEAVILY DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3863 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
142
WUUS54 KTSA 231919
SVRTSA
ARC015-033-047-087-131-143-OKC061-077-079-091-101-121-135-232000-
/O.NEW.KTSA.SV.W.0154.140723T1919Z-140723T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS...
CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
MADISON COUNTY IN NORTHWEST ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 300 PM CDT
* AT 216 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRANDVIEW TO CHESTER TO SHORT TO GREENLEAF STATE
PARK TO TAFT...AND MOVING SOUTH AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...WEBBERS FALLS...
CEDARVILLE...DENVER...VIAN...MOUNT GAYLER...LAKE FORT SMITH...
KEEFETON...MOUNTAINBURG...MC KEY...GREEN FOREST...FORUM...
SALLISAW...WITHROW SPRINGS STATE PARK...FIGURE FIVE...COIN...
GEORGETOWN...RUDY...DORA...ROLAND...CABANAL...LOCKE...CROSSES...
WAINWRIGHT...HUNTSVILLE...RULE...MULDROW...ALABAM...HARMONY...
OKTAHA...FURRY...TAMAHA...GANS...WARNER...DELANEY...BIDVILLE...
CONNOR...JAPTON...CARROLLTON...VAN BUREN...COTTONWOOD...MOFFETT...
CONCORD...METALTON...SHIBLEY...PATRICK...ALMA...RUDD...FORT
SMITH...DYER...PINEY...FERN...ARKOMA...RENTIESVILLE...KIBLER...MILL
CREEK...OSAGE...AURORA...COMBS...MARBLE...FORT SMITH REGIONAL
AIRPORT...DRYFORK...BRADEN...DELMAR...PLEASANT HILL...COWLINGTON...
KANIMA...CHECOTAH...MULBERRY...BARLING...BRASHEARS...PORUM...
SCULLYVILLE...KEOTA...SPIRO...WITTER...POCOLA...SAINT PAUL...
CENTRAL CITY...RYE HILL...BONANZA...ONAPA...LAVACA...STIGLER...
LONELM...KINGSTON...BRIARTOWN...JENNY LIND...JENSON...TONEY...ROCK
ISLAND...JETHRO...BOKOSHE...CASS...TURNERS BEND...HACKETT...
URSULA...CRAVENS...PANAMA...BLOOMER...VESTA...MILTON...DUTTON...
PARADISE...WHITEFIELD...EXCELSIOR...MCCURTAIN...BARNES...
GREENWOOD...CAMERON...REDDING...SHADY POINT...PETTIGREW...
WEATHERS...CECIL...WATALULA...CHARLESTON...BURNVILLE...BOSTON...
WITCHERVILLE...TAFT...MIDLAND...ENTERPRISE...FORT CHAFFEE...
POTEAU...LEQUIRE...MOUNTAIN TOP...MILLTOWN...PETER PENDER...
ARKOLA...RED STAR...DAYTON...OZARK...WASHBURN...MEG...CROSSROADS...
HUNTINGTON...BRANCH...HARTFORD...KINTA...MANSFIELD...LEWISVILLE...
PATTERSON...ETNA...WISTER...WIEDERKEHR VILLAGE...LIBERTY...HOWE...
HEAVENER RUNESTONE STATE PARK...LAKE WISTER STATE PARK...ROBBERS
CAVE STATE PARK...ALTUS...DENNING...ALIX...FEATHERSTON...
HEAVENER...SUMMERFIELD...HODGEN...RED OAK...PANOLA...QUINTON AND
FANSHAWE.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 260 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 9347 3577 9351 3576 9369 3538 9370
3540 9380 3532 9381 3513 9404 3507 9423
3496 9424 3493 9444 3479 9445 3481 9495
3501 9550 3581 9568 3560 9513 3555 9454
3577 9420 3651 9342 3649 9329 3612 9329
TIME...MOT...LOC 1919Z 349DEG 51KT 3636 9363 3567 9419
3551 9454 3553 9515 3571 9558
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
708
WWUS54 KTSA 231949
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT WED JUL 23 2014
ARC015-033-047-087-131-143-OKC061-077-079-091-101-121-135-232000-
/O.CON.KTSA.SV.W.0154.000000T0000Z-140723T2000Z/
CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-
WASHINGTON AR-HASKELL OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-
PITTSBURG OK-SEQUOYAH OK-LATIMER OK-
249 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WASHINGTON...MADISON...CRAWFORD AND EASTERN CARROLL COUNTIES IN
NORTHWEST ARKANSAS...AND SEBASTIAN AND FRANKLIN COUNTIES IN WEST
CENTRAL ARKANSAS...AND SEQUOYAH AND MUSKOGEE COUNTIES IN EAST CENTRAL
OKLAHOMA...AND NORTHERN LATIMER...NORTHEASTERN PITTSBURG...EASTERN
MCINTOSH...NORTHERN LE FLORE AND HASKELL COUNTIES IN SOUTHEAST
OKLAHOMA UNTIL 300 PM CDT...
AT 245 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUDD TO FERN TO MOFFETT TO TAMAHA TO
RENTIESVILLE...AND MOVING SOUTH AT 60 MPH. THERE HAVE BEEN NUMEROUS
REPORTS OF WIND GUSTS OF 60 TO 70 MPH WITH THIS LINE OF STORMS.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...FORT SMITH REGIONAL
AIRPORT...COWLINGTON...SAINT PAUL...BRADEN...KANIMA...PLEASANT
HILL...PORUM...KEOTA...ONAPA...MULBERRY...KINGSTON...SCULLYVILLE...
SPIRO...BARLING...BONANZA...POCOLA...BRIARTOWN...RYE HILL...
LONELM...STIGLER...CASS...DUTTON...TURNERS BEND...JETHRO...CENTRAL
CITY...TONEY...BOKOSHE...JENSON...CRAVENS...PARADISE...JENNY
LIND...WEATHERS...LAVACA...MILTON...HACKETT...ROCK ISLAND...
PETTIGREW...WHITEFIELD...BARNES...REDDING...PANAMA...MCCURTAIN...
BOSTON...ETNA...HEAVENER RUNESTONE STATE PARK...LAKE WISTER STATE
PARK...ROBBERS CAVE STATE PARK...BLOOMER...FORT CHAFFEE...
MANSFIELD...EXCELSIOR...BURNVILLE...WASHBURN...WITCHERVILLE...
DAYTON...MIDLAND...HUNTINGTON...ARKOLA...GREENWOOD...HARTFORD...
WIEDERKEHR VILLAGE...MOUNTAIN TOP...WATALULA...ALTUS...CECIL...
DENNING...MEG...VESTA...PETER PENDER...URSULA...BRANCH...
CHARLESTON...OZARK...RED STAR...TAFT...ALIX...PATTERSON...
MILLTOWN...CROSSROADS...QUINTON...FEATHERSTON...CAMERON...SHADY
POINT...WISTER...HOWE...FANSHAWE...HEAVENER...SUMMERFIELD...
HODGEN...POTEAU...RED OAK...PANOLA...ENTERPRISE...KINTA...
LEWISVILLE AND LEQUIRE
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 260 AND
328.
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3612 9347 3577 9351 3576 9369 3538 9370
3540 9380 3532 9381 3513 9404 3507 9423
3496 9424 3493 9444 3479 9445 3481 9495
3501 9550 3581 9568 3560 9513 3555 9454
3577 9420 3651 9342 3649 9329 3612 9329
TIME...MOT...LOC 1949Z 349DEG 51KT 3616 9349 3556 9406
3532 9445 3529 9500 3546 9552
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:59 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 23, 9:59 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT WED JUL 23 2014
...UPDATE...
.DISCUSSION...
MAIN FORECAST ISSUE THIS MORNING IS POSSIBLE CONVECTION SPREADING
SOUTH INTO NORTHERN PORTIONS OF THE FORECAST AREA FROM THE
WEAKENING COMPLEX IN SOUTHEAST KANSAS. INCREASED POPS ACROSS THE
NORTHEAST TO SLIGHT CHANCE. SHOULD THE COMPLEX HOLD
TOGETHER...THIS WILL AFFECT TEMPERATURES ACROSS THIS AREA...SO MAY
NEED TO ADJUST THE COVERAGE OF THE HEAT ADVISORY. ADDITIONAL
SCATTERED SHOWERS AND STORMS ARE ALSO EXPECTED OVER FAR EAST OK AND
WEST AR. SOME STORMS COULD BECOME SEVERE...WITH MAIN THREAT BEING
STRONG WINDS.
&&
.PREV DISCUSSION... /ISSUED 614 AM CDT WED JUL 23 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. SHOWERS AND THUNDERSTORMS MAY
DEVELOP LATER TODAY. HAVE REPRESENTED THIS POSSIBILITY WITH VCTS
AND PROB30 GROUPS IN THE AFFECTED TAFS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM...16Hazardous weather outlook, Jul 23, 2:07 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 207 PM CDT WED JUL 23 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 207 PM CDT WED JUL 23 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA...ALL WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF HIGHWAY 412 AND EAST OF HIGHWAY 69. HEAVY RAIN. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS FAR EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS THROUGH THE LATE AFTERNOON. THIS COMPLEX WILL LIKELY MERGE WITH SCATTERED STORMS DEVELOPING ACROSS WESTERN AND NORTH CENTRAL ARKANSAS THAT WILL MOVE TO THE SOUTHWEST WITH TIME AND EVENTUALLY IMPACT SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA THIS EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE THIS AFTERNOON...ESPECIALLY FROM WEST CENTRAL ARKANSAS THROUGH SOUTHEAST OKLAHOMA. HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL CONTINUE ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT TEMPERATURES WILL DROP SUBSTANTIALLY AS THE STORMS MOVE THROUGH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... EAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 23, 1:47 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
147 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 PM TSTM WND DMG VINITA 36.64N 95.15W
07/23/2014 CRAIG OK PUBLIC
TREES DOWN.
&&
CASLocal storm report, Jul 23, 1:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG GRAVETTE 36.42N 94.45W
07/23/2014 BENTON AR EMERGENCY MNGR
TREES DOWN IN TOWN
&&
SFPLocal storm report, Jul 23, 1:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG GENTRY 36.27N 94.48W
07/23/2014 BENTON AR EMERGENCY MNGR
TREES DOWN IN TOWN
&&
SFPLocal storm report, Jul 23, 2:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND GST SILOAM SPRINGS 36.19N 94.54W
07/23/2014 M61.00 MPH BENTON AR AWOS
THUNDERSTORM WIND GUSTS TO 61 MPH MEASURED AT THE SILOAM
SPRINGS AIRPORT.
&&
MATLocal storm report, Jul 23, 2:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND GST 2 E HIGHFILL 36.26N 94.32W
07/23/2014 M59 MPH BENTON AR ASOS
THUNDERSTORM WIND GUST TO 59 MPH AT THE NORTHWEST
ARKANSAS REGIONAL AIRPORT.
&&
MATLocal storm report, Jul 23, 2:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST GREENLAND 35.99N 94.18W
07/23/2014 M61 MPH WASHINGTON AR ASOS
THUNDERSTORM WIND GUST TO 61 MPH AT FAYETTEVILLE DRAKE
FIELD.
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 41 min |
| Jul 23, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 45 min |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Washington | 45 min |
| Jul 23, 2:12 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 48 min |
| Jul 23, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 44 min |
| Jul 23, 3:34 PM CDT | Areal Flood Advisory | TSA | Franklin | 116 min |
| Jul 23, 4:00 PM CDT | Flash Flood Warning | TSA | Franklin | 5 hr |
| Jul 23, 11:53 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 67 min |
| Jul 23, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 39 min |
| Jul 23, 12:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jul 23, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 48 min |
| Jul 23, 12:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 23, 12:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Jul 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| Jul 23, 4:29 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jul 23, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 55 min |
| Jul 23, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 40 min |
| Jul 23, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.